# SDR AALA201803149001

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Excess Play
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EXCESSIVE PLAY SPOILER 5 ON RIGHT HAND WING. REMOVED AND RE-INSTALLED SPOILER NR 5 PER AMM 37-64-45-400-001-A. PERFORMED ADJUSTMENT OF THE SPOILER NR 5 PER AMM 24-64-00-820-001-E AND THE ADJUSTMENT WITHIN LIMIT.
